# SDR AWXA9500172

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR MOUNTED EMERGNCY EXIT LIGHTS INOPERATIVE FROM MID CABIN TO AFT GALLEY.  RESEATED CONNECTORS AT ROWS 13 AND 19, OPS CHECK GOOD. (W)
